# SDR SWAA2023032005017

- Difficulty date: February 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL BTW BS 747 TO BS 767 AT LEVEL S 25R AND RBL 21 AT AFT CARGO COMPARTMENT 2023-127670<[01] REPLACED WEB - INTERCOSTAL BTW BS 747 TO BS 767 AT LEVEL S 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500; SHEET 88 AND REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
